How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask KemalG Your Own Question
KemalG
KemalG,
Category: Neurology
Satisfied Customers: 1942
Experience:  Expert
113018656
Type Your Neurology Question Here...
KemalG is online now

Tinnitus accompanied by feeling more 'electric". Dizziness a

Customer Question

Tinnitus accompanied by feeling more 'electric". Dizziness a bit today and sometimes heart beating irregularly when it happens
JA: How long have you been dealing with the ear issue? Have you had any colds or flus recently?
Customer: Id say its come on stronger in the past 2 onths or so
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: Jello
Submitted: 14 days ago.
Category: Neurology
Expert:  KemalG replied 14 days ago.

Hello. This is Dr Geyik and I will be assisting you today.

Can I please ask your age/gender and if you have any other medical conditions or allergies, or take medications?

Customer: replied 14 days ago.
Woman. 36 years
Customer: replied 14 days ago.
I have epilepsy
Expert:  KemalG replied 14 days ago.

Have you had any trauma or injury? Any headache, ear symptoms, chest pain, other pain, change in vision/speech/face, weakness, fever, vomiting, bleeding, etc?

Customer: replied 14 days ago.
No. The tinnitus comes on quickly and then I somehow feel more ekectric
Customer: replied 14 days ago.
Which has lately helped cause a bout of pain in the arms, legs, feet and fingers
Customer: replied 14 days ago.
It goes after approx 10 minutes or so
Customer: replied 14 days ago.
Sometimes I feel it also affects my heart. My heartbeat can be a bit irregular
Customer: replied 14 days ago.
But the tinnitus also affects sensations such as my tongue feeling a bit more metallic
Expert:  KemalG replied 14 days ago.

Do you have any ear symptoms at all?

Expert:  KemalG replied 14 days ago.

And have you seen a doctor regarding these symptoms?

Customer: replied 14 days ago.
No ear symptoms
Customer: replied 14 days ago.
Not seen my doctor yet about the tinnitus
Expert:  KemalG replied 14 days ago.

You have a number of symptoms. Symptoms of tinnitus and dizziness can be concerning although they could be related to the epilepsy or your medications if you are on any.

I suggest that you contact your GP for an assessment and to consider a head scan to ensure everything is fine.

You may also need to be referred to ENT for further assessment.

Expert:  KemalG replied 14 days ago.

Your GP can look into common causes of tinnitus such as ear problems, diabetes, medications, etc.

Expert:  KemalG replied 14 days ago.

You can also have a look at the following link to find out more information on tinnitus:

https://www.nhs.uk/conditions/tinnitus/

Customer: replied 14 days ago.
Thankyou so much :)
Expert:  KemalG replied 14 days ago.

This link gives information on what you could do to help with the tinnitus.

You can also try over the counter promethazine which can help with the dizziness aspect.